Alert archive / Missouri / Wind Advisories in 2008
Wind Advisory 5, NWS Springfield, MO
NWS Springfield, MO issued this wind advisory at Mar 2, 2008, 1:34 AM CST for Bourbon County, Cherokee County, Crawford County, Kansas; 14 counties in Missouri. It took effect at Mar 2, 2008, 9:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2008, 1:34 AM CST (07:34 UTC)
- In effect from
- Mar 2, 2008, 9:00 AM CST
- Expired
- Mar 2, 2008, 6:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Springfield, MO
Counties Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Cedar County, MO, Dade County, MO, Greene County, MO, Hickory County, MO, Jasper County, MO, Lawrence County, MO, McDonald County, MO, Newton County, MO, Polk County, MO, St. Clair County, MO, Vernon County, MO
The radar
The Springfield radar (KSGF), 62 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.6 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3518 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 299 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KSGF 020734 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 134 AM CST SUN MAR 2 2008 ...SOUTH WINDS WILL BECOME UNUSUALLY STRONG TODAY... .A POWERFUL STORM SYSTEM CONTINUES TO APPROACH THE REGION FROM THE WEST. SURFACE LOW PRESSURE IS RAPIDLY STRENGTHENING ACROSS THE PLAINS THIS MORNING...WHICH WILL CREATE A STRONG PRESSURE GRADIENT ACROSS THE EASTERN PLAINS AND INTO WESTERN MISSOURI. IN RESPONSE TO THIS STRENGTHENING PRESSURE GRADIENT...SUSTAINED SOUTH WINDS WILL INCREASE UP TO 30 MPH TODAY FOR AREAS ALONG AND WEST OF A LINE FROM OSCEOLA TO CASSVILLE. WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE AT TIMES. HIGH PROFILE VEHICLES NAVIGATING ON EAST - WEST HIGHWAYS SHOULD USE CAUTION WHILE TRAVELING ROAD SYSTEMS OVER EASTERN KANSAS AND WESTERN MISSOURI. BOATERS ON AREA LAKES SHOULD ALSO REMAIN AWARE OF THESE STRONG WINDS DEVELOPING TODAY. KSZ073-097-101-MOZ066-067-077-078-088-089-093-094-101-102-021945- /O.NEW.KSGF.WI.Y.0005.080302T1500Z-080303T0000Z/ BOURBON-CRAWFORD-CHEROKEE-VERNON-ST. CLAIR-BARTON-CEDAR-JASPER- DADE-NEWTON-LAWRENCE-MCDONALD-BARRY- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...NEVADA...APPLETON CITY...OSCEOLA... LAMAR...EL DORADO SPRINGS...STOCKTON...JOPLIN...CARTHAGE... GREENFIELD...NEOSHO...AURORA...MOUNT VERNON...ANDERSON... PINEVILLE...MONETT...CASSVILLE 134 AM CST SUN MAR 2 2008 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. SUSTAINED SOUTH WINDS WILL INCREASE TO 30 MPH TODAY FOR AREAS ALONG AND WEST OF A LINE FROM OSCEOLA TO CASSVILLE. WIND GUSTS UP TO 40 MPH WILL ALSO OCCUR AT TIMES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CRAMER
4 follow-up statements
000 WWUS73 KSGF 021449 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 849 AM CST SUN MAR 2 2008 ...SOUTH WINDS WILL BECOME UNUSUALLY STRONG TODAY... .SURFACE LOW PRESSURE WAS RAPIDLY STRENGTHENING ACROSS THE PLAINS THIS MORNING. THIS WILL LEAD TO STRONG SOUTH WINDS ACROSS THE EASTERN PLAINS AND INTO WESTERN MISSOURI THROUGH THE AFTERNOON. SUSTAINED SOUTH WINDS UP TO 30 MPH ARE EXPECTED FOR AREAS ALONG AND WEST OF A LINE FROM OSCEOLA TO CASSVILLE. WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE AT TIMES. HIGH PROFILE VEHICLES NAVIGATING ON EAST - WEST HIGHWAYS SHOULD USE CAUTION WHILE TRAVELING ACROSS EASTERN KANSAS AND WESTERN MISSOURI. BOATERS ON AREA LAKES SHOULD ALSO REMAIN AWARE OF THE STRONG WINDS. KSZ073-097-101-MOZ066-067-077-078-088-089-093-094-101-102-030000- /O.CON.KSGF.WI.Y.0005.080302T1500Z-080303T0000Z/ BOURBON-CRAWFORD-CHEROKEE-VERNON-ST. CLAIR-BARTON-CEDAR-JASPER- DADE-NEWTON-LAWRENCE-MCDONALD-BARRY- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...NEVADA...APPLETON CITY...OSCEOLA... LAMAR...EL DORADO SPRINGS...STOCKTON...JOPLIN...CARTHAGE... GREENFIELD...NEOSHO...AURORA...MOUNT VERNON...ANDERSON... PINEVILLE...MONETT...CASSVILLE 849 AM CST SUN MAR 2 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. SUSTAINED SOUTH WINDS WILL INCREASE TO 30 MPH TODAY FOR AREAS ALONG AND WEST OF A LINE FROM OSCEOLA TO CASSVILLE. WIND GUSTS UP TO 40 MPH WILL ALSO OCCUR AT TIMES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TERRY
000 WWUS73 KSGF 021857 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 1257 PM CST SUN MAR 2 2008 ...SOUTH WINDS WILL BECOME UNUSUALLY STRONG TODAY... .SURFACE LOW PRESSURE WAS RAPIDLY STRENGTHENING ACROSS THE SOUTHERN HIGH PLAINS TODAY. THIS WILL LEAD TO STRONG SOUTH WINDS ACROSS THE EASTERN PLAINS AND WESTERN MISSOURI THROUGH THE AFTERNOON. SUSTAINED SOUTH WINDS UP TO 30 MPH ARE EXPECTED FOR AREAS ALONG AND WEST OF A LINE FROM OSCEOLA TO CASSVILLE. WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE AT TIMES. HIGH PROFILE VEHICLES NAVIGATING ON EAST - WEST HIGHWAYS SHOULD USE CAUTION WHILE TRAVELING ACROSS EASTERN KANSAS AND WESTERN MISSOURI. BOATERS ON AREA LAKES SHOULD ALSO REMAIN AWARE OF THE STRONG WINDS. KSZ073-097-101-MOZ066-067-077-078-088-089-093-094-101-102-030000- /O.CON.KSGF.WI.Y.0005.000000T0000Z-080303T0000Z/ BOURBON-CRAWFORD-CHEROKEE-VERNON-ST. CLAIR-BARTON-CEDAR-JASPER- DADE-NEWTON-LAWRENCE-MCDONALD-BARRY- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...NEVADA...APPLETON CITY...OSCEOLA... LAMAR...EL DORADO SPRINGS...STOCKTON...JOPLIN...CARTHAGE... GREENFIELD...NEOSHO...AURORA...MOUNT VERNON...ANDERSON... PINEVILLE...MONETT...CASSVILLE 1257 PM CST SUN MAR 2 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. SUSTAINED SOUTH WINDS TO 30 MPH WILL CONTINUE THIS AFTERNOON FOR AREAS ALONG AND WEST OF A LINE FROM OSCEOLA TO CASSVILLE. WIND GUSTS UP TO 45 MPH WILL ALSO OCCUR AT TIMES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TERRY
000 WWUS73 KSGF 021933 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 133 PM CST SUN MAR 2 2008 ...SOUTH WINDS REMAIN STRONG THIS AFTERNOON... .AS SURFACE LOW PRESSURE STRENGTHENS ACROSS THE SOUTHERN HIGH PLAINS TODAY....SUSTAINED SOUTH WINDS UP TO 30 MPH ARE EXPECTED FOR AREAS ALONG AND WEST OF A LINE FROM WARSAW TO SPRINGFIELD. WIND GUSTS UP TO 45 MPH WILL ALSO BE POSSIBLE AT TIMES. USE CAUTION IF DRIVING HIGH PROFILE VEHICLES...ESPECIALLY ON EAST TO WEST ROUTES. BOATERS ON AREA LAKES SHOULD ALSO REMAIN AWARE OF THE STRONG WINDS. MOZ055-068-079-090-030000- /O.EXA.KSGF.WI.Y.0005.000000T0000Z-080303T0000Z/ BENTON-HICKORY-POLK-GREENE- INCLUDING THE CITIES OF...WARSAW...COLE CAMP...HERMITAGE... BOLIVAR...SPRINGFIELD 133 PM CST SUN MAR 2 2008 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. SUSTAINED SOUTH WINDS TO 30 MPH WILL CONTINUE THIS AFTERNOON FOR AREAS ALONG AND WEST OF A LINE FROM WARSAW TO SPRINGFIELD. WIND GUSTS UP TO 45 MPH WILL ALSO OCCUR AT TIMES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KSZ073-097-101-MOZ066-067-077-078-088-089-093-094-101-102-030000- /O.CON.KSGF.WI.Y.0005.000000T0000Z-080303T0000Z/ BOURBON-CRAWFORD-CHEROKEE-VERNON-ST. CLAIR-BARTON-CEDAR-JASPER- DADE-NEWTON-LAWRENCE-MCDONALD-BARRY- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...NEVADA...APPLETON CITY...OSCEOLA... LAMAR...EL DORADO SPRINGS...STOCKTON...JOPLIN...CARTHAGE... GREENFIELD...NEOSHO...AURORA...MOUNT VERNON...ANDERSON... PINEVILLE...MONETT...CASSVILLE 133 PM CST SUN MAR 2 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. SUSTAINED SOUTH WINDS TO 30 MPH WILL CONTINUE THROUGH THE AFTERNOON...THIS WITH GUSTS UP TO 45 MPH AT TIMES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TERRY
000 WWUS73 KSGF 030000 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 600 PM CST SUN MAR 2 2008 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON... .WINDS HAVE WEAKENED BELOW ADVISORY CRITERIA AND THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. KSZ073-097-101-MOZ055-066>068-077>079-088>090-093-094-101-102- 030100- /O.EXP.KSGF.WI.Y.0005.000000T0000Z-080303T0000Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-VERNON-ST. CLAIR-HICKORY-BARTON- CEDAR-POLK-JASPER-DADE-GREENE-NEWTON-LAWRENCE-MCDONALD-BARRY- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...NEVADA... APPLETON CITY...OSCEOLA...HERMITAGE...LAMAR...EL DORADO SPRINGS... STOCKTON...BOLIVAR...JOPLIN...CARTHAGE...GREENFIELD... SPRINGFIELD...NEOSHO...AURORA...MOUNT VERNON...ANDERSON... PINEVILLE...MONETT...CASSVILLE 600 PM CST SUN MAR 2 2008 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON. WINDS HAVE WEAKENED BELOW ADVISORY CRITERIA AND THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. HOWEVER...STRONG SOUTH WINDS WILL CONTINUE TO RANGE FROM 15 TO 25 MPH THROUGH THE EVENING WITH GUSTS NEAR 30 MPH DURING THE EARLY EVENING HOURS. $$ ANGLE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this wind advisory went out at Mar 1, 11:49 PM CST, 1 hour 45 minutes earlier.
Area forecast discussion, Mar 1, 11:49 PM CST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1149 PM CST SAT MAR 1 2008
...UPDATE TO AVIATION...
.DISCUSSION...
STRONG WARM ADVECTION HAS PUSHED AFTERNOON TEMPERATURES INTO THE
70S OVER THE WESTERN HALF OF THE FORECAST AREA...WITH EASTERN
SECTIONS JUST SHY OF THE 70 DEGREE MARK AT 2 PM.
WITH RELATIVE HUMIDITIES DROPPING BELOW 30 PERCENT AND WINDS
GUSTING WELL OVER 20 MPH...HAVE INCLUDED HEIGHTENED FIRE DANGER IN
THE GOING HAZARDOUS WEATHER OUTLOOK THROUGH THE AFTERNOON.
SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...
WITH TEMPERATURES WARMING AS MUCH AS THEY DID TODAY AND SOUTH
WINDS PERSISTING OVER THE AREA...EXPECT TO SEE OVERNIGHT
TEMPERATURES IN THE UPPER 40S TO MID 50S WITH THE WARMEST READINGS
OVER OUR SOUTHWEST COUNTIES. ADDITIONAL SUPPORT FOR WARM OVERNIGHT
TEMPERATURES LIES IN NORTHWARD ADVANCEMENT OF WARM FRONT EXTENDING
ACROSS THE RED RIVER VALLEY THIS AFTERNOON.
EXPECT RAPID INCREASE IN CLOUD COVER LATE TONIGHT AND EARLY
TOMORROW ALSO WITH LIFTING WARM FRONT. THE CLOUDS WILL LIMIT
AFTERNOON TEMPERATURES JUST A LITTLE...SO STILL GOING UPPER 60S TO
LOWER 70S FOR HIGHS.
FLOOD POTENTIAL STILL LOOKS HIGH FOR SUNDAY NIGHT INTO MONDAY AS
PRECIPITABLE WATER VALUES RISE WELL ABOVE AN INCH OVER THE ENTIRE
AREA...AND VERTICAL MOTION IS ENHANCED BY COUPLED JET STRUCTURE ON
THE EAST SIDE OF THE MAIN UPPER TROUGH MOVING ACROSS THE CENTRAL
U.S.. BASED ON LATEST THICKNESS TRENDS AND FORECAST SOUNDINGS...HAVE
DELAYED THE TRANSITION FROM RAIN TO WINTRY MIX OVER OUR NORTHWEST
COUNTIES UNTIL 12Z MONDAY MORNING. ANY LINGERING PRECIPITATION
MONDAY NIGHT STILL LOOKS LIKE ALL SNOW. THERE CONTINUES TO BE SOME
UNCERTAINTY ON SNOW ACCUMULATION BY EARLY TUESDAY MORNING. HAVE
MAINLY FOLLOWED 12Z NAM AND ECMWF TRENDS WITH TRACK OF CUTOFF LOW
FROM SOUTHWEST ARKANSAS TO WESTERN KENTUCKY MONDAY NIGHT. USING
HPC QPF WITH ONLY SLIGHT MODIFICATION GIVES ACCUMULATIONS
AVERAGING ONE TO THREE INCHES...WITH AS MUCH AS 4 INCHES OVER
OREGON COUNTY.
TERRY
LONG TERM (TUESDAY THROUGH SATURDAY)...
DURING THE DAY ON TUESDAY THE UPPER LEVEL LOW AND ASSOCIATED
SURFACE LOW WILL TRACK TO THE NORTHEAST AND OUT OF THE AREA. AS
IT DOES SO...SNOW IS LIKELY TO CONTINUE TO WRAP AROUND THE LOW
AFFECTING THE EASTERN PORTIONS OF THE CWA. COULD SEE UP TO AN
ADDITIONAL INCH OF SNOW OVER THE EASTERN CWA ON TUESDAY BEFORE THE
SNOW COMES TO AN END. THERE CONTINUES TO BE DIFFERENCES BETWEEN THE
MODELS AND FROM RUN TO RUN WITHIN THE MODELS ON THE TRACK AND
TIMING OF THE UPPER LEVEL LOW EXITING THE REGION ON TUESDAY. HAVE
GENERALLY WENT MORE IN LINE WITH THE ECMWF SOLUTION WHICH HAS BEEN
THE MOST CONSISTENT FROM RUN TO RUN WITH RESPECT TO THE TIMING AND
TRACK OF THE UPPER LEVEL LOW EXITING THE REGION ON TUESDAY.
BEHIND THIS SYSTEM A COLDER AIRMASS WILL SPREAD INTO THE AREA WITH
NORTHWEST FLOW ALOFT FOR MUCH OF THE WEEK AND INTO THE WEEKEND.
SEVERAL WEAK UPPER LEVEL DISTURBANCES WILL MOVE THROUGH THE
NORTHWEST FLOW DURING THIS TIME. MOISTURE SHOULD BE LIMITED
OVER THE AREA...SO SHOULD NOT SEE MUCH IF ANY PRECIPITATION WITH
THESE DISTURBANCES. TEMPERATURES ARE LIKELY TO REMAIN BELOW NORMAL
FOR MUCH OF THE EXTENDED FORECAST PERIOD AS REINFORCING SHOTS OF
COLD AIR MOVE IN WITH EACH DISTURBANCE.
WISE
&&
.AVIATION...
FOR THE 0600 UTC KSGF/KJLN TAFS...STRONG LOW PRESSURE/COLD FRONT WILL
MOVE OUT INTO THE PLAINS TONIGHT AND SUNDAY AND INTO MO SUNDAY
NIGHT. STRONG SOUTH WINDS WILL CONTINUE THROUGH THE TAF PERIOD.
SATELLITE IMAGERY AND SFC OBS ARE SHOWING SOME STRATUS AND HAZE
OVER NORTHERN AR AND WRF AND GFS DO SHOW SOME SHALLOW MVFR OR VFR
STRATUS POSSIBLE LATER TONIGHT INTO THE DAYLIGHT HOURS SUNDAY. IF
WE MIX OUT AS WELL AS THE MODELS INDICATE...WIND GUSTS OF 35 KTS
CAN EASILY BE ACHIEVED BY SUN AFTERNOON...ESPECIALLY OVER WESTERN
MO/SE KS. CEILINGS SHOULD LOWER INTO THE MVFR CAT LATE IN THE TAF
PERIOD WITH INCREASING CHANCES FOR SHOWERS/TSTMS AS THE FRONT
MOVES INTO THE AREA SUN EVENING. FROPA SHOULD BE JUST BEYOND THIS
TAF PERIOD. DSA
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON FOR
MOZ055>058-066>071-077>083-088>098-101>106.
KS...FLOOD WATCH FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON FOR
KSZ073-097-101.
&&Hazardous weather outlook, Mar 1, 9:05 PM CST, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 905 PM CST SAT MAR 1 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-030315- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 905 PM CST SAT MAR 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HEAVY RAIN IS EXPECTED TO DEVELOP OVER EASTERN KANSAS AND FAR WESTERN MISSOURI LATE SUNDAY AFTERNOON OR SUNDAY EVENING. THIS HEAVY RAIN WILL SPREAD ACROSS ALL OF SOUTHERN AND CENTRAL MISSOURI OVERNIGHT SUNDAY INTO MONDAY. SATURATED SOIL CONDITIONS...ESPECIALLY OVER AREAS EAST OF SPRINGFIELD...COMBINED WITH THE LACK OF VEGETATION WILL LIKELY LEAD TO ENHANCED RUNOFF AND FLOODING OF LOW LYING AREAS...ESPECIALLY ALONG STREAMS AND RIVERS. ACCUMULATING SNOW WILL BE POSSIBLE LATE MONDAY INTO TUESDAY. ACCUMULATIONS WILL AVERAGE BETWEEN ONE AND THREE INCHES WITH ISOLATED HIGHER AMOUNTS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) TERRY/DSA
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 2:34 AM CST | Winter Storm Watch | SGF | Barry, Benton, Camden, Christian, Dade, Dallas and 24 more | 26 hr |
Nearby
Wind Advisories in Missouri, 2008Wind Advisories in Kansas, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.